# SDR MWEA010166

- Difficulty date: February 19, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 41,940 hours, 32,849 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 99574853
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LEFT SKIN HAS .75 INCH BY .75 INCH DENT .010 INCH DEEP AT ZR 28.936.  REMOVED AND REPLACED DOUBLER.
